# SDR 06FDEA1745

- Difficulty date: May 8, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- Aircraft time: 46,310 hours, 27,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Misinstalled
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED ON NR 7 LEADING EDGE SLAT IS NOT COMPLIED WITH FAA APPROVED DATA.  REMOVED EXISTING REPAIR AND REINSTALLED REPAIR DOUBLER IAW SRM 57-50-3, FIG 1.  REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
